# SDR SWAA2015111145967

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 3,075 hours, 1,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 6959926
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE LATCH BLOCK ROLL PINS LOOSE.  SECURED PIN IAW SIP.
